# SDR 98ZZZX4512

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63803
- Make and model: Piper PA-18-150
- Aircraft serial: 187809147
- Engine: Lyc O360*
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 5A92NW
- Condition: Malfunctioned
- Location: Engine
- Part time: 93 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT STATES THAT OIL TEMPERATURE DOES NOT GO ABOVE 140 DEGREES FAHRENHEIT IN-FLIGHT OPS.  LYCOMING REQUIRES 170 DEGREES PLUS PER OPERATOR'S MANUAL.  SUBMITTER FOUND SOME SILVER DUCK TAPE WITH A STRING COVERING AIR INTAKE TO REGULATE.  AIR FLOW OVER COOLER TO ADJUST OIL TEMPERATURE.
